RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 045, 9 pages (Mi sigma722)  

This article is cited in 7 scientific papers (total in 7 papers)

High-energy string scattering amplitudes and signless Stirling number identity

Jen-Chi Leea, Catherine H. Yanb, Yi Yanga

a Department of Electrophysics, National Chiao-Tung University, Hsinchu, Taiwan, R.O.C.
b Department of Mathematics, Texas A&M University, College Station, TX 77843, USA

Abstract: We give a complete proof of a set of identities (7) proposed recently from calculation of high-energy string scattering amplitudes. These identities allow one to extract ratios among high-energy string scattering amplitudes in the fixed angle regime from high-energy amplitudes in the Regge regime. The proof is based on a signless Stirling number identity in combinatorial theory. The results are valid for arbitrary real values $L$ rather than only for $L=0,1$ proved previously. The identities for non-integer real value $L$ were recently shown to be realized in high-energy compactified string scattering amplitudes [He S., Lee J.C., Yang Y., arXiv: 1012.3158]. The parameter $L$ is related to the mass level of an excited string state and can take non-integer values for Kaluza–Klein modes.

Keywords: string scattering amplitudes, stirling number identity.

DOI: https://doi.org/10.3842/SIGMA.2012.045

Full text: PDF file (314 kB)
Full text: http://emis.mi.ras.ru/.../045
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1012.5225
MSC: 81T30; 83E30
Received: April 23, 2012; in final form July 10, 2012; Published online July 18, 2012
Language:

Citation: Jen-Chi Lee, Catherine H. Yan, Yi Yang, “High-energy string scattering amplitudes and signless Stirling number identity”, SIGMA, 8 (2012), 045, 9 pp.

Citation in format AMSBIB
\Bibitem{LeeYanYan12}
\by Jen-Chi Lee, Catherine H. Yan, Yi Yang
\paper High-energy string scattering amplitudes and signless Stirling number identity
\jour SIGMA
\yr 2012
\vol 8
\papernumber 045
\totalpages 9
\mathnet{http://mi.mathnet.ru/sigma722}
\crossref{https://doi.org/10.3842/SIGMA.2012.045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2958985}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306612200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864854252}


Linking options:
  • http://mi.mathnet.ru/eng/sigma722
  • http://mi.mathnet.ru/eng/sigma/v8/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. He S., Lee J.-Ch., Yang Y., “Exponential Fall-Off Behavior of Regge Scatterings in Compactified Open String Theory”, Prog. Theor. Phys., 128:5 (2012), 887–901  crossref  adsnasa  isi  elib  scopus
    2. Fu Ch.-H., Lee J.-Ch., Tan Ch.-I., Yang Y., “Recurrence Relations of Higher Spin Bpst Vertex Operators for Open Strings”, Phys. Rev. D, 88:4 (2013), 046004  crossref  mathscinet  adsnasa  isi  scopus
    3. Lee J.-Ch., Mitsuka Y., “Recurrence Relations of Kummer Functions and Regge String Scattering Amplitudes”, J. High Energy Phys., 2013, no. 4, 082  crossref  mathscinet  zmath  isi  elib  scopus
    4. Lai Sh.-H., Lee J.-Ch., Yang Y., “The Lauricella functions and exact string scattering amplitudes”, J. High Energy Phys., 2016, no. 11, 062  crossref  mathscinet  isi  scopus
    5. Sh.-H. Lai, J.-Ch. Lee, T. Lee, Y. Yang, “Solving Lauricella string scattering amplitudes through recurrence relations”, J. High Energy Phys., 2017, no. 9, 130  crossref  mathscinet  isi  scopus
    6. Y. Yang, “Symmetry of string scattering amplitudes”, XXIV International Conference on Integrable Systems and Quantum Symmetries (ISQS-24), Journal of Physics Conference Series, 804, IOP Publishing Ltd, 2017, UNSP 012043  crossref  isi  scopus
    7. Lai Sh.-H., Lee J.-Ch., Yang Y., “The Sl(K+3, C) Symmetry of the Bosonic String Scattering Amplitudes”, Nucl. Phys. B, 941 (2019), 53–71  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:140
    Full text:22
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019